Axioms of Invariance for TU-games
Sylvain Béal,
Eric Rémila and
Philippe Solal
Post-Print from HAL
Abstract:
We introduce new axioms for the class of all TU-games with a fixed but arbitrary player set. These axioms require either invariance of an allocation rule or invariance of the payoff assigned by an allocation rule to a specified player in two related TU-games. Combinations of these new axioms are used to characterize the Shapley value, the Equal Division rule, and the Equal Surplus Division rule. The classical axioms of Efficiency, Anonymity, Equal treatment of equals, Additivity and Linearity are not used.
Keywords: Game; Theory (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (14)
Published in International Journal of Game Theory, 2015, 44 (4), pp.891-902. ⟨10.1007/s00182-014-0458-2⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Axioms of invariance for TU-games (2015) 
Working Paper: Axioms of Invariance for TU-games (2012) 
Working Paper: Axioms of invariance for TU-games (2012) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-01096552
DOI: 10.1007/s00182-014-0458-2
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().